Basit öğe kaydını göster

dc.contributor.authorÖzçağ, Selma
dc.contributor.authorBrown, Lawrence M.
dc.contributor.authorKrsteska, Biljana
dc.date.accessioned2019-12-16T09:40:00Z
dc.date.available2019-12-16T09:40:00Z
dc.date.issued2012
dc.identifier.issn0165-0114
dc.identifier.urihttps://doi.org/10.1016/j.fss.2011.12.004
dc.identifier.urihttp://hdl.handle.net/11655/19780
dc.description.abstractThe authors characterize di-uniformities on a texture (S, J) in the sense of Ozgag and Brown (Di-uniform texture spaces, Appl. Gen. Top. 4(1) (2003), 157-192) in terms of functions on the texturing J. This characterization enables quasi-uniformities in the sense of Hutton (Uniformities on Fuzzy Topological Spaces, J. Math. Anal. Appl. 58 (1977) 559-571) to be regarded as di-uniformities on the corresponding Hutton Texture, thereby revealing di-uniformities as a generalization of Hutton quasi-uniformities. The effect of imposing a complementation on (S, J) is also considered and several important results established. (C) 2011 Elsevier B.V. All rights reserved.
dc.language.isoen
dc.publisherElsevier Science Bv
dc.relation.isversionof10.1016/j.fss.2011.12.004
dc.rightsinfo:eu-repo/semantics/openAccess
dc.subjectComputer Science
dc.subjectMathematics
dc.titleDi-Uniformities and Hutton Uniformities
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.relation.journalFuzzy Sets And Systems
dc.contributor.departmentMatematik
dc.identifier.volume195
dc.identifier.startpage58
dc.identifier.endpage74
dc.description.indexWoS


Bu öğenin dosyaları:

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster